JournalszaaVol. 26, No. 4pp. 459–466

On the Limiting Regularity Result of some Nonlinear Elliptic Equations

  • M. Kbiri Alaoui

    Ecole Mohammadia d'Ingénieurs, Rabat, Morocco
  • D. Meskine

    Ecole Supérieure de Technologie Essaouira, Morocco
  • A. Souissi

    Faculté des Sciences, Rabat, Morocco
On the Limiting Regularity Result of some Nonlinear Elliptic Equations cover
Download PDF

Abstract

We shall prove the limiting regularity W01,N(p1)N1(Ω)W_0^{1,\frac{N(p-1)}{N-1}}(\Omega ) of solutions of some nonlinear elliptic problems with right hand side in LLogαL(Ω)LLog^{\alpha}L(\Omega) and αN1N\alpha \geq \frac{N - 1}{N}. Also, an improved regularity is given when α<N1N\alpha < \frac{N - 1}{N}.

Cite this article

M. Kbiri Alaoui, D. Meskine, A. Souissi, On the Limiting Regularity Result of some Nonlinear Elliptic Equations. Z. Anal. Anwend. 26 (2007), no. 4, pp. 459–466

DOI 10.4171/ZAA/1335